Sh:933

Bib entry
@article{Sh:933,
 author = {Laskowski, Michael Chris and Shelah, Saharon},
 title = {{$\mathbf P$-NDOP and $\mathbf P$-decompositions of $\aleph_\epsilon$-saturated models of superstable theories}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {229},
 number = {1},
 year = {2015},
 pages = {47--81},
 issn = {0016-2736},
 doi = {10.4064/fm229-1-2},
 mrclass = {03C45 (03C50)},
 mrnumber = {3312115},
 mrreviewer = {G. Cherlin},
 doi = {10.4064/fm229-1-2},
 note = {\href{https://arxiv.org/abs/1206.6028}{arXiv: 1206.6028}},
 arxiv_number = {1206.6028}
}